# SDR DL76L050355

- Difficulty date: July 8, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 58,406 hours, 9,106 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767300ERM
- Part serial: UKN
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

MLG TIRE RECAP FAILED.  FOUND DAMAGE TO NR 1 AND NR 5 MLG TIRES.  REMOVED AND REPLACED NR 1 AND NR 5 WHEEL ASSYS.  LEFT I/B AFT FLAP DAMAGE FROM NR 1 MAIN TIRE FOD.  REPAIRED DAMAGE PER ERA 099530-14.
